# SDR CALA2024072602103

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N7570
- Make and model: Boeing 737-9
- Aircraft serial: 67194
- Aircraft time: 3,368 hours, 1,147 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

TOO LOW GEAR WARNING AT 500  GEAR WAS DOWN.FULL CONFI G NORMAL LOCKING LOCKPAGE PERFORMED PSEU OPS CK IAW AMM  32-09-10-750-801  AND ALSO FIM TEST PASSED RESULTS TASK 31-51 TASK 806 ALL TEST PASSED OK TO CONTINUE UNLOCK TO CLEAR ALL LRU R&R AND TESTS REQ PASSED, OK TO CLEAR.
